T Nation

Need Some Advice on Balancing Things Out


#1

So it has been a rough road the last month. I was cruising at 250mg Test-E/wk and taking a minimal AI dosage. I jumped on a cycle of Test-E and Dbol and the Test-E was bunk. Bad local and systemic reaction. It was bad. Took a couple weeks to obtain from my backup source. During this time my E2 crashed. Back onto cruise dose. Fast forward a week or so and E2 is out of the dumpster and trying to get things back to normal.

So the problem is I don't feel normal at all. PIP pain that is more than usual and affecting my everyday life. I don't even know what to say about this. I pin glutes so how can you mess that up, right? And I feel like my hormones are bouncing around. I have the skin sensitivity you feel during a fever and just feel off in general.

So the question is my plan to just stabilize on the cruise dose and wait it out the best plan? I will be getting bloodwork, but beyond E2 I am not sure if I need anything else to figure out what is going on. I tend to think the simplest explanation is probably the right one. Thoughts or suggestions?

Thanks.


#2

You should seriously consider brewing your own gear.

Do a melt testing to see if the product is genuine.

Learn the proper process of filtering with a .22 micron filter to keep it sterile.

Test powder is cheap, not faked much because it is easily available compared with a more exotic compound.

You decide what oils/ solublizers go into the mix, so PIP is minimal to non existent. Problems with UGL causing PIP are high mg/ml solutions, certain solublizers and too much benzol alcohol.

High mg/ml solutions need more solublizers to keep the steroid from crystalizing. These solutions commonly have ethyl oleate. Some people are fine with it others react badly to it, pain and swelling, general ill at ease.
Also the more benzyl alcohol(used to give an already sterile solution a longer shelf life) in the solution the more likelihood of pain. 1% is generally considered enough. Bill Roberts says you don’t even need any and I have followed his advice so far to no ill effects. No PIP since using home brew test blend 200mg/ml, very minor to none with primo 100mg/mg.


#3

It looks like my reaction is consistent with others that have had issues with ethyl oleate. It is crazy because I really haven’t had issues like this in the past. Maybe once in a while more than normal pain but not this and not the flu symptoms.

I don’t think I am ready to start brewing, and I am not sure what to do at this point. I am going to try a lower dose and maybe I can function on a more true TRT dose instead of a cruise dose. Or if TRT dose is acceptable maybe start pinning twice a week. I am not sure I believe injecting a bit less will make much of a difference. Not like 1cc is much to begin with. And to clarify I have switched sources so I have to believe it is most likely a me problem.

Thoughts?


#4

After looking at some old threads too it looks like some people have had luck with cutting the solution with sterile oil. Anyone had luck with that? Seems like whatever is in there would still react badly, but I am just not sure.


#5

toss the gear, splash out on pharma


#6

With all you said, I think you are a little bit stressed, overthinking things and too much worried… Try to stabilize things first, using TRT dose or a little bit higher, but not too much… somewhere around 250/ 350mg test. Even using long ester, try to do more shots, at least 3x week to keep hormones more stable and it will help you with your “thinking your hormones are bouncing around”… use some anastrozole, 0,5 every other day, maybe more, maybe less… don’t worry man, you’ll be fine, you’re just a little lost for a while… ahmm… and go get some real shit, stop using bunk steroids, pay for the real thing… if you could, only for a while, go get some pharma grade testosterone, until you obtain confidence again…


#7

[quote]Yogi wrote:
toss the gear, splash out on pharma[/quote]

So I dropped the original gear which I have had great luck with over the past 18 months. New stuff, new source is slightly better, is much more expensive, and has a great reputation in my area among competitive lifters. I really think it is the EO or something. In fact I think the way I feel is consistent with my body responding to the inflammation.

I am not trying to talk myself out of pharma gear, but I am getting the best stuff I have access to right now.


#8

[quote]KountKoma wrote:

[quote]Yogi wrote:
toss the gear, splash out on pharma[/quote]

So I dropped the original gear which I have had great luck with over the past 18 months. New stuff, new source is slightly better, is much more expensive, and has a great reputation in my area among competitive lifters. I really think it is the EO or something. In fact I think the way I feel is consistent with my body responding to the inflammation.

I am not trying to talk myself out of pharma gear, but I am getting the best stuff I have access to right now.[/quote]

fair enough mate, if you can’t get it you can’t get it. Are you feeling better on the new stuff? I don’t think I’ve ever come across gear made with EO but maybe I just didn’t notice


#9

[quote]Yogi wrote:

[quote]KountKoma wrote:

[quote]Yogi wrote:
toss the gear, splash out on pharma[/quote]

So I dropped the original gear which I have had great luck with over the past 18 months. New stuff, new source is slightly better, is much more expensive, and has a great reputation in my area among competitive lifters. I really think it is the EO or something. In fact I think the way I feel is consistent with my body responding to the inflammation.

I am not trying to talk myself out of pharma gear, but I am getting the best stuff I have access to right now.[/quote]

fair enough mate, if you can’t get it you can’t get it. Are you feeling better on the new stuff? I don’t think I’ve ever come across gear made with EO but maybe I just didn’t notice[/quote]

The old stuff was scary, or I should say my reaction was. My ass was swollen fierce and hard and very painful. The new stuff is better but I am not able to due much as far as lifting. Cardio is ok. It is between a bit of a charlie horse from a typical IM injection and the scary version. Very strange indeed.


#10

if you can’t train, doesn’t it make sense just to cut your losses and come off?


#11

[quote]Yogi wrote:
if you can’t train, doesn’t it make sense just to cut your losses and come off?[/quote]

If cutting it doesn’t work I will have too. I have been cruising for months and last PCT was rough which kind of lead me to B&C. I am mid 30’s and need to train for my job. It is my life and income.

We can only switch insurance once a year in the US, so if I get better insurance I know where I can go for knowledgable docs for TRT. That can happen in January. That is just an assumption that pharma stuff will solve all my issues.

I guess having more expensive insurance (a lot more) and paying for treatments and visits was much more hassle than doing it myself if I was going to B&C anyway. I suppose if it goes the legit way I will probably just blast oral cycles or something. Not sure really. I just wish I knew wtf was going on.


#12

Wow. So I cut what I was using 1:1 with grapeseed oil. Worked like a charm. No PIP whatsoever. I almost forgot what that felt like.

So does anyone know why this simple solution works so well?


#13

Dilution of the oil. You are allergic, that’s all. If it was an infection from the start, you would either have adapted to it and symptoms would have subsided, or you would have gotten gradually worse and become a proud recipient of a Darwin award.


#14

[quote]dt79 wrote:
Dilution of the oil. You are allergic, that’s all. If it was an infection from the start, you would either have adapted to it and symptoms would have subsided, or you would have gotten gradually worse and become a proud recipient of a Darwin award.[/quote]

I am just surprised that the allergy becomes non-existent with a bit of a dilution. The problematic compound is still there, ya know? Just curious if anyone has a scientific answer on this one?


#15

[quote]KountKoma wrote:

[quote]dt79 wrote:
Dilution of the oil. You are allergic, that’s all. If it was an infection from the start, you would either have adapted to it and symptoms would have subsided, or you would have gotten gradually worse and become a proud recipient of a Darwin award.[/quote]

I am just surprised that the allergy becomes non-existent with a bit of a dilution. The problematic compound is still there, ya know? Just curious if anyone has a scientific answer on this one? [/quote]
Perhaps a better word would be “sensitive”.